MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS C 111 ANALYZER; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS C 111 ANALYZER; CLINICAL CHEMISTRY ANALYZER
Catalog Number 04528778001
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/18/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The ca2 reagent lot number was 88542701 with an expiration date of 31-aug-2026.It was found that the halogen lamp was burned out, and the water filter was dirty, as the water tank had never been cleaned.The water filter was last replaced in (b)(6) 2025.The customer replaced the halogen lamp with a used lamp in better condition, cleaned the water tank and filter, decontaminated the sample probe, and calibration and qc were acceptable.Qc material was used for precision testing, and the results were acceptable.The investigation is ongoing.
 
Event or Problem Description
There was an allegation of discrepant results for 2 patient samples tested for calcium gen.2 (ca2) on a cobas c 111 analyzer.Patient 1 initial ca2 result was 10.87 mg/dl.The sample was repeated twice, with results of 14.2 mg/dl and 10.09 mg/dl.On (b)(6) 2026, patient 2 initial ca2 result was 14.8 mg/dl.The repeat result was 9.65 mg/dl.

Brand Name
COBAS C 111 ANALYZER
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE INSTRUMENT CENTER AG TEGIMENTA
forrenstrasse
rotkreuz 6343
SZ   6343
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key24367591
Report Number1823260-2026-00551
Device Sequence Number9661040
Product Code JJE
UDI-Device Identifier04015630927036
UDI-Public04015630927036
Combination Product (Y/N)N
Initial Reporter CountryEG
PMA/510(K) Number
K063744
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number04528778001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/21/2026
Supplement Date Received by Manufacturer05/29/2026
Initial Report FDA Received Date02/17/2026
Supplement Report FDA Received Date06/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown